Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Should I go for IVF if I get spotting for a day after taking m2 tone and ovral pills ?

My name is shylaja.i am planning to go for ivf. they given me m2-tone and ovral pills tablet last month of my period 8th.dis month oct i had spotting.i think i get my period.but blood did nt have on my 2nd day also. did i consider this as my period or i hve to go for treatment.pls suggest me. i was confused. what happens in my body. this was the first time happening to me.
Asked On : Sun, 9 Oct 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  Anonymous's Response
welcome to health care magic
please dont get into any confusion it is just a hormonal imbalance,,no problem M2 tone was for increasing haemoglobin,ovral pills are hormonal used in infertility treatment,,so wait for 7 days after completing your 21 vill go in right way...
take care
Answered: Sun, 9 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor